Rank varieties for Hopf algebras

Scherotzke, Sarah and Towers, Matthew (2011) Rank varieties for Hopf algebras. Journal of Pure and Applied Algebra, 215 (5). pp. 829-838. ISSN 0022-4049. (doi:https://doi.org/10.1016/j.jpaa.2010.06.028) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.jpaa.2010.06.028

Abstract

We construct rank varieties for the Drinfeld double of the Taft algebra ΛnΛn and for uq(sl2)uq(sl2). For the Drinfeld double when n=2n=2 this uses a result which identifies a family of subalgebras that control projectivity of ΛΛ-modules whenever ΛΛ is a Hopf algebra satisfying a certain homological condition. In this case we show that our rank variety is homeomorphic to the cohomological support variety. We also show that Ext∗(M,M)Ext∗(M,M) is finitely generated over the cohomology ring of the Drinfeld double for any finitely generated module MM.

Item Type: Article
Additional information: number of additional authors: 1;
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Stewart Brownrigg
Date Deposited: 07 Mar 2014 00:05 UTC
Last Modified: 14 Apr 2016 15:15 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/40462 (The current URI for this page, for reference purposes)
  • Depositors only (login required):